# SDR QMLA2020090820044

- Difficulty date: September 7, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N814LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0628
- Aircraft time: 3,488 hours, 15,352 cycles
- Engine: Pwa PW206B2
- Engine time: 3,488 hours, 5,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PILOT / CREW REPORTED SMOKE AND SMELL IN CABIN AFTER TURNING ON AIRCRAFT HEAT TO DEFOG WINDSCREEN.  CORRECTIVE ACTION, INSPECTED BOTH ENGINES AND HEATER MIXING VALVE FOR OBVIOUS DEFECTS, NONE NOTED.  HAD PILOT RUN BOTH ENGINES AND TURN ON BLEED AIR FOR HEAT.  NO SMOKE SEEN, BUT A SLIGHT SMELL IN CABIN.  SMELL DISSIPATED OVER TIME.  SMELL CAME FROM ENGINE WASHES OVER TIME AND THE LACK OF USE OF AIRCRAFT, HEAT DUE TO SUMMER WEATHER.  PILOT WAS SATISFIED WITH FINDINGS AND OUTCOME. RETURNED AIRCRAFT TO SERVICE.
